# SDR USAA010600

- Difficulty date: June 1, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg
- Part time: 47,733 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND LEFT MLG BEAM FITTING CRACKED .125 INCH, .25 INCH FROM FASTENER HOLE TO EDGER ABOVE CUTOUT.  TEMPORARY REPAIR PER TYPICAL REPAIR 57-40-10 PER EA 69608.  (M)
